# SDR HALA2019031500128

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 27,960 hours, 65,739 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Lack Of Lube
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BINDING IN YOKE AT ABOUT 30 DEG. OF LEFT YOKE.  ACCOMPLISHED FIM TASK 27-10-803 CLEANED AND LUBED AILERON TRANSITION SECTOR. AILERON CONTROL SYSTEM TEST OK.
